# SDR UALA2011022100879

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 57,350 hours, 21,179 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 7109AB
- Condition: Shorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE 7109-B DAMAGED AND SHORTING TO SHIELD.  DAMAGE IS IDENTIFIED WITH MASKING TAPE NEAR MIDDLE BLOWOUT PANEL, FWD PIT FWD BULKHEAD.  REPLACED WIRE 7109-A AND 7109-B FROM TERMINAL BLOCK 1842VT TO BENCH PLUG AD OF SFCC-2.  OPS CHECK AND TESTS ACP, CHECK OKAY.
